# SDR ASAA2023042342972

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,727 hours, 10,449 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYP001
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENGINE WITH FUEL LEAKING UNDER ENG COWL. GROUNDED - YES. REMOVED AND REPLACED ENG #1 R/H SIDE VSV ACTUATOR IN REF B737-900 AMM 75-31-01. OPS CHECK AND LEAK CHECKS GOOD.
